# SDR COMA0560033

- Difficulty date: January 7, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 26,038 hours, 24,582 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: False Indication
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5076 MACH AND STAB TRIM CAUTION.  COULD NOT DUPLICATE.  SYSTEM OPERATIONAL CHECKS SATISFACTORY.
